# SDR QXEA2019122400477

- Difficulty date: December 23, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 27,887 hours, 30,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN AT 2E HAS FALLEN FROM ITS POSITION. REMOVED FROM SERVICE.  ATTACHED THE EXIT SIGN COVER AT 2E.  ACFT OK FOR CONTINUED SERVICE. NO PARTS REPLACED.
